Duke Mathematical Journal

Functions with positive differences

R. P. Boas, Jr. and D. V. Widder

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 7, Number 1 (1940), 496-503.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077492270

Digital Object Identifier
doi:10.1215/S0012-7094-40-00729-3

Mathematical Reviews number (MathSciNet)
MR0003436

Zentralblatt MATH identifier
0026.10702

Subjects
Primary: 27.0X

Citation

Boas, Jr., R. P.; Widder, D. V. Functions with positive differences. Duke Math. J. 7 (1940), no. 1, 496--503. doi:10.1215/S0012-7094-40-00729-3. https://projecteuclid.org/euclid.dmj/1077492270


Export citation